# SDR I5EA2017103000001

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N801TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 50,849 hours, 33,313 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 2097
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 973 hours, 417 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASYMMETRICAL TRAILING EDGE FLAPS DEVELOPED ON APPROACH, AT FLAPS 1 AND STUCK, COMPLIED WITH QRH, DECLARED EMERGENCY AND LANDED.  REMOVED AND REPLACED THE LT FLAP POSITION TRANSMITTER IAW AMM 27-58-15, OPS CHECKED OK, IAW AMM 27-58-01.
